# SDR FDEA201608112875

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 94,457 hours, 39,480 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: ACA3820
- Condition: Cracked
- Location: Acm Door
- Part time: 94,457 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM DOOR 114AR UPPER CENTER STR CRACK.  R & R DAMAGE INTERCOSTAL WITH NEW ONE, IAW DWG ACA3820.
